Nov 6, 2013
My brother is hiv+ he just started taking arvs but vomites a lot his cd4 count is low and he has TB how can we stop the vomiting
| Response from Dr. Henry
Taking HIV medications and TB medications can be daunting with so many medications many causing stomach complaints. Situation warrants careful assessment by his doctors. There are a variety of medications than can decrease nausea is some patients (from ondansetron to prochlorperazine to metoclopramide or marinol/medical marijuana and many others). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Vomiting?
- Burning Penis After Sucking Penis Worried I Have HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Rash After Blowjob Worried I Have HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.